# SDR UALA2010030200751

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 44,084 hours, 12,249 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910002
- Part serial: 100614
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW DEFECT COCKPIT 2R BUBBLE OR CRACK ON OUTER WINDOW.  LOCATION CENTER RT. 1 INCH LENGTH.  REPLACED NR 2R SLIDING WINDOW LAMINATE AND REINSTALLED WINDOW.  REPLACED WINDOW 2L IAW MM. CB PULLED AND LOCKED OUT FOR 2R WINDOW HEAT. RESET CIRCUIT BREAKER.
